# SDR UIEA2024080200766

- Difficulty date: August 2, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 100,592 hours, 20,644 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Part number: NA
- Part serial: NSN
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BACKLIGHTING FOR EMERG LIGHT PAX OXY PANEL ONLY 1/2 ILLUMINATED.  REPAIRED LIGHTPLATE & REPLACED BULBS PER SWPM 20-40-00. OPS CK OK PER 33-13-01.
